# SDR CA150602019

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3400 · Navigation System
- Part: Software
- Condition: Out Of Date
- Location: Navigation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN OPEN PROBLEM REVIEW FOR THE LATEST SOFTWARE LOAD OF THE PRO LINE FUSION SUITE FOR THE MFG PROGRAM, IT WAS DISCOVERED THAT THE UPDATE FROM THE PRO LINE 4, DID NOT ACCOUNT FOR THE DECLINATION OF THE VHF OMNI-DIRECTIONAL RANGE, VOR.  THIS CONDITION IS PRESENT ON ACFT WITH GVFD SOFTWARE LOAD INSTALLED.
